topicLogo

Beta-lactam

What is Beta-lactam?

β-Lactam antibiotics (beta-lactam antibiotics) are a broad class of antibiotics, consisting of all antibiotic agents that contains a β-lactam ring in their molecular structures. Most β-lactam antibiotics work by inhibiting cell wall biosynthesis in the bacterial organism and are the most widely used group of antibiotics.

- Written by

Questions and answers on "Beta-lactam"

I have a weak erection. I was concerned but quite hesitant to go to any doctor for consultation. Me and my girlfriend tried making love and i found it very very difficult to enter her. My penis would bend when i thrust it against her. I somehow managed to get about 2cm in and the rest was just impossible. Please help me out with this doctor as i am trying to get my love affair forward at my home . i need to get advice as to how to get my problem sorted out and i dont want lifelong embarrassment with my spouse

thank you
XXXXXXX
Hi XXXXXXX

Thanks for the query.

It seems that you have difficulty achieving an erection hard enough to enable you to have a satisfactory sexual intercourse. It is important to examine this situation for possible causes of the weak erections. This condition is also referred to as Erectile Dysfunction...
Read Full Thread     Ask a Doctor Now »
I have been taking .5mg xanax nightly for approx 7 weeks at night to sleep...started feeling more tired during the day so am wondering if I should discontinue it.Also prior to that I only took it 3-4 times a month during stressful situations for approx 2 yrs(never took it more than once per day) I only started taking it nightly because I could not fall alseep.Also am wonering if I will have withdrawl symptoms and what to expect.
Hi XXXXXXX

Thanks for your query.

Yes, taking Xanax is a definite possibility for your symptoms. As these class of drugs tend to have their effect in day time also which maybe the cause of your tiredness during the day.

Yes, you should definitely stop this drug. As you have taken this for a long...
Read Full Thread     Ask a Doctor Now »
i am aged 61 years.i am 150 lbs. i am presently taking medications like amolodipine ,rampiril, simvastatin for treatment high blood pressure.my pressure is now at 127/79.i suffer from erectile dysfunction & find it hard to have sex.i have ocassionaly taken herbal VIAPRO to help me.can i take VIAPRO a few hours before taking VIAGRA.can i drink alcohol while taking viapro & viagra
Hello,

Thank you for your query.

Your question is a very good one. As you know, medications and supplements such as Viagra and Viapro do have side effects. Some of the side effects can include dizziness, a mild drop in blood pressure, facial flushing and nasal congestion.

What we want to assure...
Read Full Thread     Ask a Doctor Now »
I have been taking amlodipine besylate, diltiazem, benazepril/hctz 20/12.5 and terazosin 10mg for at least two years and have struggled with sleepiness & fatigue. I am 70 years old, weigh 188, do light exercise, eat well and still work. My bp with all meds is 122/60. Leaving off one med my bp is 140/70.
Who do you think is causing the most sleepiness? I suspect it is a combination, but if I leave off one which one would you stop? Any other suggestions , besides see your doc, to decrease the side effects?
How do I confirm my questions after I have paid?
Hi XXXXXXX

Thanks for your query.

Terazosin amongst the drugs you mentioned does have a potential to induce sleep or cause drowsiness and the fatigue could be suspected to be due to Amlodepin.

Stopping Terazocin may not affect the Blood pressure much.Only if you have symptomatic BPH ( Benign...
Read Full Thread     Ask a Doctor Now »
I want to talk to a sexology expert. I am suffering from Erectile dysfunction for past 6months. Consulted a Sexology specialist here who provided me with Neurobion forte and Erex tablet for 30 days. I took it for almost 15days now and couldnt find any improvement. I smoke around 7-8 cigarettes per day. Drink occasionally. I am married and have a kid of 5 years. I am facing this problem of erection only past 6months and problem is only about sustaining the erection .
Hello XXXXXXX

Thanks for posting your query. An erection problem is the inability to get or maintain an erection that is firm enough for a man to have intercourse. If the condition persists, the medical term is erectile dysfunction. From your history, smoking is an important cause which can...
Read Full Thread     Ask a Doctor Now »
I am 32 years old male and have been masturbating daily sometimes 3-4 times a day. Now I see that my erection does not last for more than 10-15 mins and the semen quantity has reduced. My sperm count is 20 million and Grade III and IV at 10%. What medication can I use to prolong the erection to 30 mins.
Hello and thanks for the query.

Let me provide you with some information and suggestion as to how to address this concern. To summarize, you are a healthy young male with a very health appetite for sexual release and are looking to optimize function.

Related to the semen quantity, this has to be...
Read Full Thread     Ask a Doctor Now »
I currently take Norvasc and Avapro HCT for my high blood pressure however I have an ongoing pain in my hip that panadol does not relieve. A friend gave me some Digesic to try however I want to know if it will interfere with my other medication.
Hi XXXXXXX

Avapro HCT contains a combination of two medicines (irbesartan and hydrochlorothiazide). It is not advisable to take anti-inflammatory medicines such as Di-gesic with Avapro HCT as these drugs may reduce the anti-hypertensive effects of Avapro HCT and there is a potential risk of...
Read Full Thread     Ask a Doctor Now »
Hi, I am XXXXXXX and I have had several (6 to be precise) hair straightening treatments that use excessive chemicals and to make matters worse I did not take any spa. Now, after two years of proper oiling and regular shaving I have good hair on my scalp except on top. At the top I still have thin and weak hair. I have looked over internet and found that even though there are number of treatments for hair loss but choosing the right treatment depends on the cause of hair loss. Could you please suggest me what kind of treating should I undergo? Thanks!
Hello XXXXXXX

Thanks for posting your query.

Although there are many causes on hair fall like stress, fungal infections, alopecia aereata, hormonal imbalance (overproduction of dihydrotestosterone and thyroid hormones irregularities), malnutrition, telogen effluvium and sebum plugs on skin but...
Read Full Thread     Ask a Doctor Now »
I have what appears to be whiteish areas to the foreskin; the colour being the only difference to the skin at the 'end' of the penis. My age is 65
With my medical history and medication, is it safe to 'take' the blue pill to help with erection problems?
Hi,

Thanks for your query,

If the affected areas are not raised and its just a hypo-pigmentation ( color change into white ) in the foreskin , i would consider it to be normal as it could probably be a part of age related degenerative changes and of no harm.

If you have itching or burning...
Read Full Thread     Ask a Doctor Now »
View more
A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor